Skip to Content

Join the 'Stavzor' group to help and get support from people like you.

Stavzor Questions

We found 2 questions associated with the 'Stavzor' topic.

Has anyone been craving sweets while taking stavzor and gained weight?

Posted 12 Oct 2011 by lorrainebow 1 answer

I was never one for sweets but after being on stavzor for two months now lately i have been craving and eating sweets constantly in the evening and i gained a pound which i do not want to gain weight, has anyone had this problem and what can i due about it. I also want to know if anyone began ...

Stavzor - has any one taking stazor 250 mg gained any weight from it?

Posted 8 Jul 2011 by lorrainebow 1 answer

i have been dietng for a year and lost weight so i don't want to put it back on does it cause you to get an appitie or does it make you lose weight please let me know i don't want to put the weight back on it was so hard for me to lose. Thank you Lorraine

Ask a Question

Further Information

Related Condition Support Groups

Epilepsy, Seizure Prevention, Seizure Prophylaxis, Schizoaffective Disorder, Hyperekplexia, Mania, Migraine Prevention, Migraine Prophylaxis, Seizures

Stavzor Patient Information at Drugs.com